# SDR K11A2012030916003

- Difficulty date: November 22, 2011
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HALF OF TIE FITTING CORROSION 1 IN X 1 IN CORROSION (N/R 22828).
